Uphamol 650 contains acetaminophen which is a known effective analgesic and antipyretic. It can be used to relieve the symptoms of various types of headaches including migraine and tension-type headache.
Uphamol 650 can also be used to relieve pain due to colds and flu and to reduce fever.
Each tablet contains acetaminophen 650 mg.
Adult and children above 12 years : 1 tablet every 4 to 6 hours ( not more than 6 tablets in one day ). If symptoms persist, consult the doctor.
For long term treatment, not more than 4 tablets should be taken in 24 hours.
- 10 tablet / Strip (Card)
- Certified HALAL Malaysia
Product price is per strip (Harga jual satu papan)
Wholesales / Borong
- 18 Strip / Box (180 tablets)
Please buy 18 strip count if you want whole box (e.g. 36 strip = 2 box)
Made in Malaysia (Buatan Malaysia)
Approved by Drug Control Authority, Ministry of Health Malaysia (MOH).